MathSciNet Relay Station
MathSciNet bibliographic data
MR2110427 (2005k:13054) 13P05
Dilcher, Karl; Stolarsky, Kenneth B. Resultants and discriminants of Chebyshev and related polynomials. Trans. Amer. Math. Soc. 357 (2005), no. 3, 965–981 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement